I had Pectus excavatum surgery on 7/22/08. After they put me on lots of drugs and when i went home i was on Nicone ( Codine mixed with tylinol *PAIN KILLER) and some laxitive pills. And for maybe the past week too week n a half ive had this constant stomach pain/sore its not very painful but its enough for me 2 notice. I havent been eating much since the surgery. I dont think im constipated but i might b. Will this pain fade in time or do i half to do somtin to get rid of it.
The pectus procedure is big surgery. If they removed your sternum and turned it over, or if they placed the support bars across the sternum forcing it up, or if they divided ribs and plated the sternum, all will result in pain for several months not days. The more motion you have at this point will result in pain. The doctors should be notified that you are in this much pain, and they can examine you and reassure you. If you are constipated, this can result in decreased appetite, and a full feeling. The stomach pain you describe is not typical of this operation, so I recommend you contact your doctor Monday morning and talk to him or her.
arch s miller ms md facs
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.